Smooth transition models and arbitrage consistency

Peel, D and Venetis, I A (2005) Smooth transition models and arbitrage consistency. Economica, 72 (3). pp. 413-430. ISSN 0013-0427

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Economica
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44452
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:16
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:58
URI: https://eprints.lancs.ac.uk/id/eprint/44452

Actions (login required)

View Item View Item